MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® ALL-SILICONE TEMPERATURE-SENSING PEDIATRIC FOLEY CATHETER; TEMPERATURE SENSING PEDIATRIC FOLEY CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® ALL-SILICONE TEMPERATURE-SENSING PEDIATRIC FOLEY CATHETER; TEMPERATURE SENSING PEDIATRIC FOLEY CATHETER
Model Number 119108
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device was not returned.
 
Event or Problem Description
It was reported that the sensica device was not recognizing the temperature foley catheter.It was stated that initially the device showed 35.3c as a low temperature and 43.0c as a high temperature, but later it was only showing.The user was able to obtain a cord to connect the foley catheter with the monoplug adaptor to their monitor instead.It was still not displaying the temperature and there was an alarm notification ¿temperature out of range.¿.
 
Event or Problem Description
It was reported that the sensica device was not recognizing the temperature foley catheter.It was stated that initially the device showed 35.3c as a low temperature and 43.0c as a high temperature, but later it was only showing ¿****¿.The user was able to obtain a cord to connect the foley catheter with the monoplug adaptor to their monitor instead.It was still not displaying the temperature and there was an alarm notification ¿temperature out of range.¿.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Correction: d,g h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.A potential root cause for this failure could be "sensor wire too weak / handling damaged".It is unknown whether the device had met relevant specifications.The product was used for treatment purpose.It was unknown whether the product had caused the reported failure.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Based on the results of the investigation, no additional actions are needed.The device was not returned for evaluation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.A labeling review can not be performed because only the catheter sub-assembly number was provided not the finished catheter or tray pcn.The device was not returned.
 
Event or Problem Description

Brand Name
BARDEX® ALL-SILICONE TEMPERATURE-SENSING PEDIATRIC FOLEY CATHETER
Common Device Name
TEMPERATURE SENSING PEDIATRIC FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
juan velez
8195 industrial blvd
covington 30014
7707846100
MDR Report Key14142641
Report Number1018233-2022-02699
Device Sequence Number3986585
Product Code EZL
UDI-Device Identifier00801741045998
UDI-Public(01)00801741045998
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K070582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/18/2026
Device Model Number119108
Device Catalogue Number119108
Device Lot NumberNGFT1007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/23/2022
Supplement Date Received by Manufacturer09/21/2022
10/18/2022
Initial Report FDA Received Date04/19/2022
Supplement Report FDA Received Date10/04/2022
10/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown